# SDR HNAA2020021400062

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 49,261 hours, 42,821 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Clamp
- Condition: Loose
- Location: Eng Bleed Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDIS  604     36-21  2292503  13FEB20  ALB  CLOSE
      WHILE RUNNING ENGINES FOR BLEED OVERTEMP DISCREPANCY
       BLEED 1 LEAK MSG ON EICAS
FACT  13FEB20  18:33  ALB
            TIGHTEN CLAMPS ON ENGINE BLEED VALVE IAW EMB 145 AMM
             36-11-01. OPS CHECK GOOD IAW EMB 145 AMM 36-00-00.
